# SDR GTIA2025102039136

- Difficulty date: October 16, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N970NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11067
- Aircraft time: 10,674 hours, 4,587 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 16,000 STRONG MUSTY , WET DOG, CHEMICAL FUME ODOR IN FLT DECK. CALLED FLT ATTENDANTS & THEY REPORTED THE ODOR IN FWD ,MID, & AFT CABIN. RAN QRH PROCEDURE FOR ELIMINATION OF ODOR / FUMES. FIRST TURNED OFF PACK 1, STRONG ODOR REMAINED IN CABIN & FLT DECK. TURNED PACK 1 ON,  PACK 2 OFF. STRONG ODOR REMAINED IN FLT DECK & CABIN.  TURNED PACKS 1 & 2 OFF ODOR SLOWLY DISSAPATED. NO FUMES NOTED ON APU AS BLEED SOURCE.   CABIN AIR SUPPLY VENTS. FLT DECK, FWD, MID, & AFT CABIN. NO VISIBLE SMOKE/HAZE.  PERFORMED DECONTAMINATION OF BLEED AIR DUCTED SYS IAW AMM 36-12-00-615-806-A01 & REINSTALLED AIR DUCTING SYS & PERFORMED OP & LEAK CK IAW AMM 36-12-00-615-806-A01 OPS & LEAK CK ARE GOOD AT THIS TIME. PERFORMED LVL B REMOVAL OF THE CONTAMINATION OF THE ECS / PACK BURNOUT IAW AMM 21-00-00-615-803-A PER TSM 05-50-00-810-831-A & 71-00-00-810-847-A.
